MAUDE Adverse Event Report: ABBOTT MEDICAL WORKMATE¿ CLARIS¿ AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ABBOTT MEDICAL WORKMATE¿ CLARIS¿ AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H700150
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
During an atrial fibrillation procedure, the workmate claris amplifier lost connection resulting in cancellation of the procedure.The connection could only be reestablished by restarting the amplifier.The procedure was abandoned, and the patient was in the room when the decision was made.These events occurred immediately after the system was moved into the new lab.
 
Additional Manufacturer Narrative
Additional information: g3, h2, h3, h6.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received by abbott, the cause of the reported incident could not be determined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.

Brand Name
WORKMATE¿ CLARIS¿ AMPLIFIER
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key23070113
Report Number2184149-2025-00155
Device Sequence Number4786340
Product Code DQK
UDI-Device Identifier05415067001504
UDI-Public(01)05415067001504(10)4653406
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K151911
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH700150
Device Catalogue NumberH700150
Device Lot Number4653406
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2025
Supplement Date Received by Manufacturer10/02/2025
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown